# SDR UPS99830307

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, R/W O/B CTR L/E STA XFS 579 RIB CRACKED AT UPPER AFT END.  FABRICATED AND INSTALLED DOUBLER IAW DC8 SRM 57-2-0 AND 51-1-20D.
